| Catalog Number |
115-401 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, anxiety-product/procedure.
Event or Problem Description
Patient reported right side capsular contracture baker grade unknown diagnosed via mri and ultrasound, and implant removal from textured to smooth due to the concerns of the product.The device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, g2, h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6.
Event or Problem Description
Patient reported "capsular contracture baker grade unknown and implant removal from textured to smooth due to the concerns of the product".Later healthcare professional reported "capsular contracture baker grade unknown".Later healthcare professional reported "small radial folds".This record is for the right side.Device was explanted.